# SDR SWAA2024040459991

- Difficulty date: March 6, 2024
- Submitted: April 4, 2024
- Operation: Air carrier
- Aircraft: N7731A
- Make and model: Boeing 737-76N
- Aircraft serial: 32677
- Aircraft time: 55,832 hours, 28,606 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 986
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 986 FLOOR BEAM HAS CORROSION AROUND OUTBOARD R/H FASTENER HOLE; RBL 43; WL 208<[01] VERIFIED STEPS 2;7 COMPLETED.;[02] VERIFIED DVI; STEP 8 COMPLETE.;[03] 'REFER TO FAULT TTG8Q00S04MW FOR REPAIR RESOLUTION' PER EA# 24-153-00653-WIP1 STEP 1;[04] ' EA-GENERAL' REPAIR REFERENCE IS SELECTED.;[05] COMPLETE
